Please use this identifier to cite or link to this item:
Author(s): Costa, J. L.
Alho, A.
Natário, J.
Date: 2012
Title: Spherical linear waves in de Sitter spacetime
Volume: 53
Number: 5
ISSN: 0022-2488
DOI (Digital Object Identifier): 10.1063/1.4721644
Abstract: We apply Christodoulou's framework, developed to study the Einstein-scalar field equations in spherical symmetry, to the linear wave equation in de Sitter spacetime, as a first step towards the Einstein-scalar field equations with positive cosmological constant. We obtain an integro-differential evolution equation, which we solve by taking initial data on a null cone. As a corollary, we obtain elementary derivations of expected properties of linear waves in de Sitter spacetime: boundedness in terms of (characteristic) initial data, and a Price law establishing uniform exponential decay, in Bondi time, to a constant.
Peerreviewed: yes
Access type: Open Access
Appears in Collections:BRU-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
Spherical linear waves in de Sitter spacetime_VP.pdf152,42 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.